| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported with the description of marked out as damaged, not used.Additional information has been requested, yet no new information received.